# SDR SWAA2021090700818

- Difficulty date: August 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE; FLOOR BEAM STA. 986.5; LBL 45 ; / [01] REMOVED CORROSION ON UPPER FLANGE AROUND FASTENER HOLE FOUND EXFOLIATION CORROSION OUT OF LIMITS PER SRM 53-70-51-1A-1; [02] VERIFIED STEP 1; [03] REPAIR ON FLOOR BEAM STA 986.5 LBL 45 IS ACCOMPLISHED ON T/C TTG8Q0060GN8; [04] VERIFIED STEP 3
